Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chest tightness, shortness of breath, taking Deanxit. Feeling tired after stopping medication. Help

two and a half years ago i had a bad feeling that used to make me so depressed and afraid that something bad will happen even though there was nothing to fear , i went to a psychiatrist and he gave me DEANXIT , XANAX and SERTRALINE , i took deanxit and xanax for a month and gradually withdraw them, and i continued on SERTRALINE for almost two years. recently i felt a bad tightness in my chest and shortness of breath so a GP gave me DEANXIT and Singulair , i started to feel very well and even my mood was so great .... but when i stopped taking the deanxit (even with gradual withdrawal) i started to feel like before (worried, depressed, heart beating, hands and feet sweating) .... i returned to my psychiatrist and he put me on SERTRALINE 50 mg half a pill every two days ... now i have been off deanxit for 3 weeks and i feel so tired ... can you help me please
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Probably the problem is due to combinations.
After stoping these drugs you try to use single molicule if necesity arises..
From now onwards follow some diversion procedures as yoga meditation reading books
hearing music if interested gardening etc.
Besides i advise you to follow some diet recomendations as avoid taking spices chillies
junk foods and oily foods. Take more of green leafy vegetables pulses sprouts frults and
juices. Wishing for a continuing good health and thanks for calling.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor